Journal d’Analyse Mathématique

, Volume 87, Issue 1, pp 265–279

Almost global existence for some semilinear wave equations

  • Markus Keel
  • Hart F. Smith
  • Christopher D. Sogge
Article

DOI: 10.1007/BF02868477

Cite this article as:
Keel, M., Smith, H.F. & Sogge, C.D. J. Anal. Math. (2002) 87: 265. doi:10.1007/BF02868477

Copyright information

© Hebrew University of Jerusalem 2002

Authors and Affiliations

  • Markus Keel
    • 1
  • Hart F. Smith
    • 2
  • Christopher D. Sogge
    • 3
  1. 1.Department of MathematicsUniversity of Minnesota MinnesotaUSA
  2. 2.Department of MathematicsUniversity of Washington SeattleUSA
  3. 3.Department of MathematicsThe Johns Hopkins UniversityBaltimoreUSA

Personalised recommendations